MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS CEMENTLESS REVERSIBLE; METALLIC UNCEMENTED PROSTHESIS

FX SOLUTIONS HUMERIS CEMENTLESS REVERSIBLE; METALLIC UNCEMENTED PROSTHESIS
Model Number 313-0903
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient revised on (b)(6) 2021 due to instability, approximately 4.5 months following primary surgery on (b)(6) 2021.Surgeon explanted the 135/145 36/+3 stability humeral cup and replaced it with a 36/+6 stability humeral cup and a 135/145 reversed adapter for an extra +9mm of spacing.
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2021-00055.

Brand Name
HUMERIS CEMENTLESS REVERSIBLE
Common Device Name
METALLIC UNCEMENTED PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12923438
Report Number3009532793-2021-00186
Device Sequence Number4869671
Product Code HSD
UDI-Device Identifier03701037310526
UDI-Public03701037310526
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2026
Device Model Number313-0903
Device Catalogue Number313-0903
Device Lot NumberP0833
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown